English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dynamic pattern evolution on scale-free networks

MPS-Authors
/persons/resource/persons127098

Zhou,  H. J.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121584

Lipowsky,  R.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zhou, H. J., & Lipowsky, R. (2005). Dynamic pattern evolution on scale-free networks. Proceedings of the National Academy of Sciences of the United States of America, 102(29), 10052-10057.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-5D2E-5
Abstract
There is no abstract available